Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

On metformin for scanty periods post ovarian drilling, had white discharge with lumps post bowel movement. Normal?

I have PCOS and had ovarian drilling done Septemeber 18th 2013. A fybroid was also removed during the surgery. The next 2 months my menstrual came fluidly. One month I had little spotting for about 1 wk before my period truely hit. In December I mised my period and in January arond the 9th I spotted for about 3-4 days when I say spot that basically was all literally one spot. I mentioned to my doctor, they put me on metformin . She told me how to take my pills but also told me after I mention I am high tolerance concerning medication that I can increase based on how I feel I dont have to wait a complete week. So I did 1 pill the first day, 2 pills yesterday. After having abowl movement this morning I noticed my discharge being kind of white, and a few lumps then some of the discharge was smooth. No smell or anything so I figured its not yeast . So i decided instead of moving to 3 pills today I would remain at 2. Is this normal???? Plus I get vaginal bactria right before my findings of PCOS... Can you help me?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello ma'am and welcome.

Metformin certainly helps in controlling PCOS and regularizing your menstrual cycle, but it also has an effect on blood sugar levels and so I would not advise high doses of the same.

Reason being, that if you consume high doses, your blood sugar levels can drop and result in making your body more susceptible to infections and so increasing the chances of infections.

As for the white clumps, I would advise you to continue with 2 and notice if these clumps recur, if they do then it would be best to report them to your doctor.

Hope this helps.

Best wishes.
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor